# SDR UPS03440805

- Difficulty date: May 19, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D CROWN - S4R STR END CORROSION CRACKED AT BS 1238.  M/D STRINGER BN BS 1210 AND BS 1240 S4R REPAIRED AS PER SRM 53-10-03 FIG 5 DUE TO COR CRACK LENGTH .5 INCH FROM EDGE TO 2ND FASTENER HOLE AREA EXCEEDED SRM 53-10-01 FIG 1 LIMITATION.
